# SDR C2XA98BT027

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - UPON SHUTTING AIRCRAFT DOWN FOLLOWING A FLIGHT, FOUND EMERGENCY EXIT LIGHTS ON.  COULD NOT EXTINGUISH.  PRIOR TO RE-CHARGING BATTERY, AIRCRAFT WAS POWERED UP, AND SWITCH CYCLED TO OFF.  THEN BATTERIES WERE RE-CHARGED.
